Bruise after under eye and cheek belotero injection isn't resolving. Can it be permanent? (Photo)
Doctor Answers 3
Bruising is a risk of fillers!
For the future, stay away from anything that can increase your risk for bleeding prior to being treated. Things include aspirin, Aleve, Motrin, Vit E, Fish Oil, Homepathic medications like garlic and gingko biloba. If you have a questions about something that you are taking call your doctor before taking it.
Microcannulas are blunt tip needles that reduce the risk of bleeding. However, some of the benefits of Belotero are that you can inject it in the very superficial layers of the skin to eliminate fine lines. Micocannulas are really for deaper treatments like Juvederm or Restylane.
Have a question? Ask a doctor
Bruising should fade after Belotero -but the time to fully resolve can vary individually
The bruise should fade away completely after Belotero injection
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.